Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 655, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 24, 2011, 4:12 PM CDT for 4 counties in Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2011, 4:12 PM CDT (21:12 UTC)
- Expired
- Aug 24, 2011, 5:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Leake County, MS, Neshoba County, MS, Newton County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323 WUUS54 KJAN 242112 SVRJAN MSC079-099-101-123-242200- /O.NEW.KJAN.SV.W.0655.110824T2112Z-110824T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 412 PM CDT WED AUG 24 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LEAKE COUNTY IN CENTRAL MISSISSIPPI... NORTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF HARPERVILLE... SOUTHWESTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI... NORTHWESTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF PROSPECT... * UNTIL 500 PM CDT * AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF STEELE MOVING NORTHEAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWDVILLE...MADDEN...STRATTON AND CONEHATTA PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3275 8928 3250 8912 3236 8944 3263 8959 TIME...MOT...LOC 2112Z 244DEG 3KT 3257 8942 $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:50 PM CDT, 22 minutes earlier.
Area forecast discussion, Aug 24, 3:50 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT WED AUG 24 2011
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...SCATTERED CONVECTION
HAS BROKEN OUT THIS AFTERNOON ALONG AND SOUTH OF THE OUTFLOW FROM
THE MORNING MCS THAT DROPPED FROM SOUTHERN ARKANSAS INTO NORTHERN
LOUISIANA. THIS BOUNDARY WAS GENERALLY ALONG AND JUST SOUTH OF I-20
IN THE WEST AND SE OF THE NATCHEZ TRACE IN OUR EAST. SOME OF THE
STORMS COULD BE STRONG TO SEVERE WITH WIND GUSTS OF 50 TO 60 MPH.
OUTFLOW BOUNDARY INTERACTIONS MAY PROLONG SOME OF THE ACTIVITY
THROUGH THE EVENING BUT MUCH OF THE ACTIVITY WILL DISSIPATE EARLY
THIS EVENING WITH THE LOSS OF DAYTIME HEATING. TEMPERATURES WERE
KNOCKED DOWN IN THE NORTHWEST DUE THE OUTFLOW FROM THE MCS BUT THE
HEAT AND HUMIDITY LOOK TO CONTINUE OVER THE AREA THROUGH THURSDAY
BEFORE SOME RELIEF IS SEEN THANKS TO A COLD FRONT THAT WILL BRING
DRIER AIR TO THE REGION BY FRIDAY. THE LARGE MID LEVEL RIDGE
CENTERED OVER THE FOUR CORNERS REGION INTO THE SOUTHERN PLAINS WILL
REMAIN INTACT THROUGH THURSDAY NIGHT. THE RESULTING NORTHWEST FLOW
ALOFT WILL HELP SUPPORT A COLD FRONT DROPPING SOUTH FROM THE LOW
PRESSURE SYSTEM MOVING ACROSS THE NORTHERN GREAT LAKES REGION THIS
AFTERNOON. MODELS DROP THE COLD FRONT THROUGH THE MID MISSISSIPPI
VALLEY TONIGHT AND INTO NORTHERN MISSISSIPPI THURSDAY. THE COLD
FRONT IS NOT EXPECTED TO MOVE ACROSS OUR CWA UNTIL THURSDAY NIGHT.
FOR TONIGHT...WARM AND MUGGY CONDITIONS WILL CONTINUE WITH THE
WESTERN ZONES REMAINING IN THE MID 70S. PROVIDED NO MCS DEVELOPS
UPSTREAM TONIGHT...TEMPERATURES WILL WARM RAPIDLY THURSDAY AND TOP
OUT IN THE UPPER 90S TO NEAR THE CENTURY MARK AT MOST SITES. WITH
PWS NEAR TWO INCHES AND DEW POINTS REMAINING IN THE LOWER 70S...HEAT
INDEX VALUES WILL TOP OUT ABOVE 105. HAVE EXTENDED THE CURRENT HEAT
ADVISORY AREA THROUGH THURSDAY EVENING WHICH IS GENERALLY THE
WESTERN TWO THIRDS OF THE CWA. GUIDANCE POPS WERE LOW THURSDAY BUT
CANNOT RULE OUT AN ISOLATED STORM ACROSS THE AREA. ANY STORM THAT
GOES UP WILL HAVE THE POTENTIAL FOR WIND GUSTS TO 50 MPH. THE
DAYTIME ACTIVITY WILL BE PROLONGED THROUGH THURSDAY NIGHT BY THE
COLD FRONT MOVING ACROSS THE CWA. THE COOLER AND DRIER AIR SHOULD BE
INTO THE NORTHERN PORTIONS OF OUR CWA BY FRIDAY MORNING. GUIDANCE
HAD LOWS IN THE 60S ALONG THE HIGHWAY 82 CORRIDOR WHICH LOOK
REASONABLE. /22/
.LONG TERM...FRIDAY THROUGH WEDNESDAY...THE OVERALL WEATHER PATTERN
FOR THE LONG TERM IS SIMILAR TO WHAT HAS BEEN ADVERTISED IN RECENT
DAYS. OUR REGION WILL REMAIN ON THE EASTERN PERIPHERY OF THE LARGE
UPPER RIDGE AND UNDER A NW/N TYPE UPPER FLOW REGIME. NORMALLY...NO
CHANCES IN A PARTICULAR PATTERN WILL LEAD TO SIMILAR WEATHER
CONDITIONS FOR A PERIOD OF TIME. THIS TIME THINGS APPEAR TO BE
DIFFERENT AS SOME CHANGES WILL BE NEEDED IN THE TEMPERATURE PORTION
OF THE FORECAST. YESTERDAY WE MENTIONED A SFC FRONT MOVING THROUGH
THE CWA EARLY FRI WHICH WOULD BRING IN DRIER AIR...CUT THE EDGE OFF
EXTREME HIGH TEMPS...BUT KEEP READINGS STILL QUITE WARM AND ABV AVG.
FOR THIS FORECAST...THE FRONT FOR EARLY FRI IS STILL ON TRACK AND IS
EXPECTED TO BRING MUCH DRIER AIR INTO THE REGION. WHAT HAS CHANGED
IS THE MODELS SHOWING LESS HOT DAY TIME READINGS. THERE DOES REMAINS
SOME DIFFERENCES IN THE MODELS ON THE DEGREE OF LOWERING TEMPS. THE
GFS IS THE MOST AGGRESSIVE AND IS OFFERING THE LOWEST SET OF MAX
TEMPS FOR THE FRI-MON PERIOD. HOWEVER...OTHER MODELS AS WELL AS THE
GFS ENSEMBLE LEAN TO A SOLUTION A BIT WARMER. FOR THIS FORECAST...I
WILL TREND LOWER THAN THE PREV FORECASTS...BUT NOT FOLLOW THE LOW
MEMBER OPS GFS. THE BEST COURSE SEEMS TO BE A BLEND OF THE PREV
FORECAST AND ENSEMBLE MEAN. THIS WILL RESULT IN TEMPS STILL ABV THE
NORM...BUT CLOSER TO THE AVG FOR THIS TIME OF YEAR. GENERALLY HIGHS
WILL TOP OUT 90-95 FOR THE WEEKEND/EARLY WEEK. AS FOR LOW TEMPS
DURING THIS PERIOD...GENERALLY 60S WILL BE EXPECTED WITH THE OVERALL
READINGS AT OR JUST BELOW CLIMO VALUES. I WOULD LIKE TO GO A TAD
COOLER THAN THE GUID...BUT A DECENT PRESSURE GRADIENT LOOKS TO
LINGER AND THAT COULD KEEP TEMPS FROM REACHING THEIR POTENTIAL.
OVERALL...MUCH LESS HUMIDITY AND COOLER LOWS WILL BE WELCOME AFTER
ALL THE HOT/HUMID CONDITIONS THE AREA HAS HAD RECENTLY.
AS FOR PRECIP...THIS POTENTIAL WILL BE PRETTY MUCH ZERO AS DEEP
LAYER DRY AIR MOVE INTO THE AREA. ON FRI...PW'S WILL DROP TO 1.0-1.5
IN WITH VALUES LESS THAN 1 INCH MOVING IN FOR SAT-MON. /CME/
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL AT MOST SITES
ACROSS THE AREA THROUGHOUT THE REMAINDER OF THE DAY. SHOWERS AND
STORMS ARE DEVELOPING ACROSS THE AREA AND WILL CONTINUE TO DO SO INT
THE EARLY EVENING HOURS. SITES THAT OBSERVE CONVECTION WILL SEE A
BRIEF PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES...WITH GUSTS
WINDS UP TO 60 MPH POSSIBLE. SHOWERS AND STORMS WILL LIKELY LINGER
INTO THE EARLY EVENING BEFORE DISSIPATING. VFR CONDITIONS ARE THEN
EXPECTED TO RESUME THROUGH THE REMAINDER OF THE NIGHT. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 101 74 98 / 6 16 24 3
MERIDIAN 70 101 71 98 / 5 16 21 4
VICKSBURG 73 100 71 94 / 7 16 23 3
HATTIESBURG 73 100 75 99 / 17 16 20 8
NATCHEZ 74 98 71 94 / 16 18 18 8
GREENVILLE 75 98 69 93 / 6 20 18 3
GREENWOOD 73 98 69 94 / 7 19 23 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MSZ018-019-034-035-
040>043-047>049-053>055-059>064-072.
LA...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARZ074-075.
&&
22/CME/17Hazardous weather outlook, Aug 24, 2:27 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 227 PM CDT WED AUG 24 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040>043- 047>049-053>055-059>064-072-251930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-MARION- 227 PM CDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM THURSDAY EVENING AS HEAT INDICES PEAK BETWEEN 106 AND 111 DEGREES ONCE AGAIN. RESIDENTS SHOULD TAKE THE PROPER ACTION DURING THIS OPPRESSIVE HEAT. IN ADDITION...A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ025>033-036>039-044>046-050>052-056>058-065-066-073-074-251930- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-LAMAR- FORREST- 227 PM CDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... HOT CONDITIONS WILL THURSDAY AFTERNOON AS HEAT INDEX VALUES ONCE AGAIN RANGE BETWEEN 100 AND 105 DEGREES. OTHERWISE...A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE LATE THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Special weather statement, Aug 24, 3:02 PM CDT, 1 hour 10 minutes before
MSZ037-038-242045-
ATTALA MS-WINSTON MS-
302 PM CDT WED AUG 24 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT WED AUG 24 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF ZAMA AT 302 PM CDT...
MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL WINSTON AND EAST CENTRAL ATTALA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3301 8921 3294 8933 3294 8943 3305 8944
3316 8932 3315 8931 3311 8932 3311 8928
TIME...MOT...LOC 2002Z 218DEG 5KT 3305 8935
19Special weather statement, Aug 24, 3:10 PM CDT, 1 hour 2 minutes before
MSZ048-049-054-055-242110- SIMPSON MS-RANKIN MS-HINDS MS-COPIAH MS- 310 PM CDT WED AUG 24 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT WED AUG 24 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF TERRY AT 310 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN NORTH CENTRAL COPIAH...SOUTH CENTRAL HINDS...SOUTHWESTERN RANKIN AND NORTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3196 9012 3201 9051 3221 9041 3215 9013 TIME...MOT...LOC 2010Z 024DEG 2KT 3215 9026 MME
Special weather statement, Aug 24, 3:20 PM CDT, 52 minutes before
MSZ045-051-242040- NEWTON MS-NESHOBA MS- 320 PM CDT WED AUG 24 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT WED AUG 24 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER NESHOBA AT 321 PM CDT...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN NESHOBA AND NORTHEASTERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3255 8893 3241 8917 3265 8931 3275 8913 TIME...MOT...LOC 2021Z 327DEG 4KT 3263 8916 EEC
Special weather statement, Aug 24, 3:57 PM CDT, 15 minutes before
MSZ056-057-065-066-242115- SMITH MS-JONES MS-JASPER MS-COVINGTON MS- 357 PM CDT WED AUG 24 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 357 PM CDT WED AUG 24 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER STRINGER AT 357 PM CDT...MOVING SOUTHWEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3163 8939 3178 8958 3200 8931 3187 8915 TIME...MOT...LOC 2057Z 043DEG 13KT 3187 8930 EEC
Special weather statement, Aug 24, 3:59 PM CDT, 13 minutes before
MSZ050-051-242120- SCOTT MS-NEWTON MS- 359 PM CDT WED AUG 24 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 359 PM CDT WED AUG 24 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF CONEHATTA AT 400 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WESTERN NEWTON AND EASTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3225 8901 3226 8951 3255 8952 3252 8916 TIME...MOT...LOC 2100Z 346DEG 6KT 3241 8923 EEC
Special weather statement, Aug 24, 4:02 PM CDT, 10 minutes before
MSZ055-242200-
SIMPSON MS-
402 PM CDT WED AUG 24 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT WED AUG 24 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 3 MILES NORTHWEST OF SHIVERS AT 402 PM CDT. THE STORM WAS
NEARLY STATIONARY.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTH CENTRAL SIMPSON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3182 9011 3192 9006 3183 8997 3176 8998
3176 9003
TIME...MOT...LOC 2102Z 315DEG 2KT 3182 9004
OLBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:58 AM CDT | Special Weather Statement | JAN | Bolivar, Leflore, Sunflower, Washington | 72 min |
| Aug 24, 1:50 PM CDT | Special Weather Statement | JAN | Winston | 45 min |
| Aug 24, 3:00 PM CDT | Special Weather Statement | JAN | Lowndes | 60 min |
| Aug 24, 3:02 PM CDT | Special Weather Statement | JAN | Lowndes | 58 min |
| Aug 24, 3:10 PM CDT | Special Weather Statement | JAN | Hinds | 60 min |
| Aug 24, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 42 min |
| Aug 24, 3:20 PM CDT | Special Weather Statement | JAN | Neshoba | 20 min |
| Aug 24, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 58 min |
| Aug 24, 3:57 PM CDT | Special Weather Statement | JAN | Smith | 18 min |
| Aug 24, 3:59 PM CDT | Special Weather Statement | JAN | Newton | 21 min |
| Aug 24, 4:02 PM CDT | Special Weather Statement | JAN | Simpson | 58 min |
| Aug 24, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 43 min |
| Aug 24, 4:44 PM CDT | Special Weather Statement | JAN | Neshoba | 16 min |
| Aug 24, 4:46 PM CDT | Special Weather Statement | JAN | Copiah | 44 min |
| Aug 24, 5:08 PM CDT | Special Weather Statement | JAN | Leake | 22 min |
| Aug 24, 5:36 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 39 min |
| Aug 24, 6:00 PM CDT | Special Weather Statement | JAN | Forrest | 20 min |
| Aug 24, 6:14 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.